On the centenary of the birth of O. Yu. Shmidt
Diskretnaya Matematika, Tome 4 (1992) no. 2, pp. 158-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DM_1992_4_2_a18,
author = {M. M. Glukhov and A. I. Kostrikin},
title = {On the centenary of the birth of {O.} {Yu.~Shmidt}},
journal = {Diskretnaya Matematika},
pages = {158--159},
year = {1992},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1992_4_2_a18/}
}
M. M. Glukhov; A. I. Kostrikin. On the centenary of the birth of O. Yu. Shmidt. Diskretnaya Matematika, Tome 4 (1992) no. 2, pp. 158-159. http://geodesic.mathdoc.fr/item/DM_1992_4_2_a18/